# SDR ASOA05261

- Difficulty date: March 23, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 4,205 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 4381 - DURING CRUISE FROM FWA-ATL, AT APPROXIMATELY 28,000 FEET, THE CREW BELIEVED THE AIRCRAFT WAS STRUCK BY LIGHTNING AND THEN SEVERAL MORE TIMES DURING DESCENT FOR APPROACH INTO ATL.  UPON APPROACH, THE CREW SELECTED THE FLAPS TO EIGHT DEGREES AND THEN TO TWENTY DEGREES WHICH WAS FOLLOWED BY AN AMBER FLAPS FAIL MESSAGE ON EICAS WITH AN INDICATION OF ZERO DEGREES FLAPS.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS ALSO DECLARED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE INSPECTED THE AIRCRAFT FOR LIGHTNING STRIKES WITH NO EVIDENCE FOUND.  MAINTENANCE ALSO REMOVED AND REPLACED THE RIGHT BRAKE POSITION SENSOR UNIT (BPSU).  OPS AND RIG CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
